# SDR MALA100148

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 28,776 hours, 32,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

21LN FAILED CAPACITY TEST. R & R 21LN EMERGENCY BATTERY PN 3301-51 IAW SF340 AMM 24-35-10 SN OFF 1288 SN ON 1405.  OPS CHECK GOOD.
